Hello from JustAnswer.
It certainly is possible that the atorvastatin may be contributing to these symptoms, which can cause a disease affecting the muscles, called myopathy, which can vary in severity and can be very concerning in the few people in whom it causes severe muscle breakdown.
However, it is also possible that this could be due to the Cordarone. Cordarone has many possible side effects, although the likelihood of side effects is dependent upon the dose of the drug. It can cause excessive fibrous tissue in the lungs, which would be a particular concern since you are having breathlessness. The Cordarone also can affect thyroid function, most often hypothyroidism, although hyperthyroidism also can occur.
It is important to note that night sweats also can be related to blood sugars swings, so it would be important to check your blood sugar at times during the episodes of night sweats.
It would be appropriate to check tests to assess muscle, lungs, and thyroid, including a CPK and thyroid blood tests and a chest x-ray.
If I can provide any further information, please let me know.